Alert archive / Ohio / Small Craft Advisories in 2018
Small Craft Advisory 53, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Oct 14, 2018, 3:35 PM EDT. It took effect at Oct 15, 2018, 9:00 AM EDT. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Oct 14, 2018, 3:35 PM EDT (19:35 UTC)
- In effect from
- Oct 15, 2018, 9:00 AM EDT
- Expired
- Oct 16, 2018, 3:55 AM EDT
- In force
- 19 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
082 WHUS71 KCLE 141935 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 335 PM EDT Sun Oct 14 2018 .Low pressure will move north of the region overnight dragging a cold front across the lake. Winds behind the front will rapidly increase Monday as the low to our north deepens and strong high pressure builds through the Central Plains and lower Ohio Valley. Winds and waves will remain elevated through mid week.. LEZ144>149-150345- /O.NEW.KCLE.SC.Y.0053.181015T1300Z-181017T0000Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 335 PM EDT Sun Oct 14 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM MONDAY TO 8 PM EDT TUESDAY... The National Weather Service in Cleveland has issued a Small Craft Advisory, which is in effect from 9 AM Monday to 8 PM EDT Tuesday. * WINDS...West 15 to 25 knots with gusts up to 30 knots. * WAVES...5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$
7 follow-up statements
549 WHUS71 KCLE 150025 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 825 PM EDT Sun Oct 14 2018 .Low pressure will track across the Northern Lakes overnight, dragging a strong cold front across the lake. Winds behind the front will turn to the west and increase to 30 knots by Monday afternoon. Winds and waves will remain elevated through mid week. LEZ142-143-150930- /O.EXB.KCLE.SC.Y.0053.181015T1300Z-181016T0100Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- 825 PM EDT Sun Oct 14 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 9 PM EDT MONDAY... The National Weather Service in Cleveland has issued a Small Craft Advisory, which is in effect from 9 AM to 9 PM EDT Monday. * WINDS...West 15 to 25 knots. * WAVES...2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$ LEZ144>149-150930- /O.CON.KCLE.SC.Y.0053.181015T1300Z-181017T0000Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 825 PM EDT Sun Oct 14 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM MONDAY TO 8 PM EDT TUESDAY... * WINDS...West 20 to 30 knots. * WAVES...5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$
263 WHUS71 KCLE 150806 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 406 AM EDT Mon Oct 15 2018 LEZ144>149-151615- /O.EXT.KCLE.SC.Y.0053.181015T1300Z-181018T0800Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 406 AM EDT Mon Oct 15 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 4 AM EDT THURSDAY... * WINDS...Southwest increasing to 15 to 25 knots this morning. Winds shift tot he west and increase to around 30 knots this afternoon into the evening. * WAVES...building to 5 to 8 feet today and 7 to 10 feet tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$ LEZ142-143-151615- /O.EXT.KCLE.SC.Y.0053.181015T1300Z-181016T0800Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- 406 AM EDT Mon Oct 15 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 4 AM EDT TUESDAY... * WINDS...becoming west 15 to 25 knots. Winds will decrease overnight but will return to 15 to 25 knots again by Tuesday afternoon. * WAVES...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$
543 WHUS71 KCLE 151341 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 941 AM EDT Mon Oct 15 2018 LEZ144>149-152145- /O.CON.KCLE.SC.Y.0053.000000T0000Z-181018T0800Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 941 AM EDT Mon Oct 15 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... * WINDS...Southwest to 15 to 25 knots turning west early. Winds increase to around 30 knots this afternoon into the evening. * WAVES...6 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$ LEZ142-143-152145- /O.CON.KCLE.SC.Y.0053.000000T0000Z-181016T0800Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- 941 AM EDT Mon Oct 15 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT TUESDAY... * WINDS...West 15 to 25 knots. Winds will decrease overnight but will return to 15 to 25 knots again by Tuesday afternoon. * WAVES...2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$
337 WHUS71 KCLE 151944 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 344 PM EDT Mon Oct 15 2018 .Expect small craft advisory conditions for an extended period this week. LEZ144>149-160345- /O.CON.KCLE.SC.Y.0053.000000T0000Z-181018T0800Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 344 PM EDT Mon Oct 15 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... * WINDS...West winds to 30 knots diminishing to 15 to 25 knots tonight. Tuesday winds will become southwest. Wednesday winds will turn northwest and increase to 30 knots. * WAVES...6 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners...especially those operating smaller vessels...should stay in port during these conditions. && $$ LEZ142-143-160345- /O.CON.KCLE.SC.Y.0053.000000T0000Z-181016T0800Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- 344 PM EDT Mon Oct 15 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT TUESDAY... * WINDS...West winds 15 to 20 knots diminishing to 10 to 15 knots. * WAVES...2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners...especially those operating smaller vessels...should stay in port during these conditions. && $$
863 WHUS71 KCLE 152036 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 436 PM EDT Mon Oct 15 2018 .Expect small craft advisory conditions for an extended period this week. LEZ142-143-160445- /O.NEW.KCLE.LO.Y.0005.181015T2036Z-181016T0300Z/ /O.CON.KCLE.SC.Y.0053.000000T0000Z-181016T0800Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- 436 PM EDT Mon Oct 15 2018 ...LOW WATER ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT TUESDAY... The National Weather Service in Cleveland has issued a Low Water Advisory, which is in effect until 11 PM EDT this evening. * WINDS...West winds 15 to 25 knots diminishing to 10 to 15 knots. * WAVES...2 to 4 feet. * WATER LEVELS...The water level on the western basin of Lake Erie dropped to near the critical mark for safe navigation. The current level is 20 inches, which is 3 inches above the critical mark. The water level is expected to continue to fall through the early evening hours and should remain below the critical mark until 11 PM EDT this evening. Winds will begin to diminish this evening and this will allow the water level to rise back above the critical mark. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners...especially those operating smaller vessels...should stay in port during these conditions. A Low Water Advisory is issued when water levels are expected to be below the critical mark for safe navigation. Vessels may become grounded. Contact the Coast Guard for the latest water level. Mariners should use extreme caution or consider waiting until water levels rise. && $$ LEZ162-163-160300- /O.NEW.KCLE.LO.Y.0005.181015T2036Z-181016T0300Z/ Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- 436 PM EDT Mon Oct 15 2018 ...LOW WATER ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... The National Weather Service in Cleveland has issued a Low Water Advisory, which is in effect until 11 PM EDT this evening. * WATER LEVELS...The water level on the western basin of Lake Erie dropped to near the critical mark for safe navigation. The current level is 20 inches, which is 3 inches above the critical mark. The water level is expected to continue to fall through the early evening hours and should remain below the critical mark until 11 PM EDT this evening. Winds will begin to diminish this evening and this will allow the water level to rise back above the critical mark. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Low Water Advisory is issued when water levels are expected to be below the critical mark for safe navigation. Vessels may become grounded. Contact the Coast Guard for the latest water level. Mariners should use extreme caution or consider waiting until water levels rise. && $$ LEZ144>149-160445- /O.CON.KCLE.SC.Y.0053.000000T0000Z-181018T0800Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 436 PM EDT Mon Oct 15 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... * WINDS...West winds to 30 knots diminishing to 15 to 25 knots tonight. Tuesday winds will become southwest. Wednesday winds will turn northwest and increase to 30 knots. * WAVES...6 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners...especially those operating smaller vessels...should stay in port during these conditions. && $$ Lombardy
136 WHUS71 KCLE 160029 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 829 PM EDT Mon Oct 15 2018 .Expect small craft advisory conditions for an extended period this week. LEZ142-143-160800- /O.EXT.KCLE.LO.Y.0005.000000T0000Z-181016T0800Z/ /O.CON.KCLE.SC.Y.0053.000000T0000Z-181016T0800Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- 829 PM EDT Mon Oct 15 2018 ...LOW WATER ADVISORY NOW IN EFFECT UNTIL 4 AM EDT TUESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT TUESDAY... * WINDS...West winds 15 to 25 knots diminishing to 10 to 15 knots. * WAVES...2 to 4 feet. * WATER LEVELS...The water level on the western basin of Lake Erie will remain around the critical mark for safe navigation. The current level is 23 inches, which is 6 inches above the critical mark. The water level is expected to hover around the critical mark through 4 AM. Winds will begin to diminish overnight and this will allow the water level to rise back above the critical mark. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners...especially those operating smaller vessels...should stay in port during these conditions. A Low Water Advisory is issued when water levels are expected to be below the critical mark for safe navigation. Vessels may become grounded. Contact the Coast Guard for the latest water level. Mariners should use extreme caution or consider waiting until water levels rise. && $$ LEZ162-163-160800- /O.EXT.KCLE.LO.Y.0005.000000T0000Z-181016T0800Z/ Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- 829 PM EDT Mon Oct 15 2018 ...LOW WATER ADVISORY NOW IN EFFECT UNTIL 4 AM EDT TUESDAY... * WATER LEVELS...The water level on the western basin of Lake Erie will remain around the critical mark for safe navigation. The current level is 23 inches, which is 6 inches above the critical mark. The water level is expected to hover around the critical mark through 4 AM. Winds will begin to diminish overnight and this will allow the water level to rise back above the critical mark. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Low Water Advisory is issued when water levels are expected to be below the critical mark for safe navigation. Vessels may become grounded. Contact the Coast Guard for the latest water level. Mariners should use extreme caution or consider waiting until water levels rise. && $$ LEZ144>149-160830- /O.CON.KCLE.SC.Y.0053.000000T0000Z-181018T0800Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 829 PM EDT Mon Oct 15 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... * WINDS...West winds to 30 knots diminishing to 15 to 25 knots tonight. Tuesday winds will become southwest. Wednesday winds will turn northwest and increase to 30 knots. * WAVES...6 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners...especially those operating smaller vessels...should stay in port during these conditions. && $$
900 WHUS71 KCLE 160755 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 355 AM EDT Tue Oct 16 2018 LEZ142-143-160900- /O.CAN.KCLE.LO.Y.0005.000000T0000Z-181016T0800Z/ /O.CAN.KCLE.SC.Y.0053.000000T0000Z-181016T0800Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- 355 AM EDT Tue Oct 16 2018 ...LOW WATER ADVISORY IS CANCELLED... ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Cleveland has cancelled the Small Craft Advisory. The Low Water Advisory has been cancelled. Winds and waves have decreased below small craft advisory levels. However winds will increase this afternoon into the evening with waves building. A small craft advisory will be needed by sunset. $$ LEZ144>149-161600- /O.CAN.KCLE.SC.Y.0053.000000T0000Z-181018T0800Z/ /O.NEW.KCLE.SC.Y.0054.181016T0800Z-181018T0800Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 355 AM EDT Tue Oct 16 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT THURSDAY... The National Weather Service in Cleveland has issued a Small Craft Advisory, which is in effect until 4 AM EDT Thursday. * WINDS...West 15 to 25 knots with gusts up to 30 knots. * WAVES...5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$ LEZ162-163-160900- /O.CAN.KCLE.LO.Y.0005.000000T0000Z-181016T0800Z/ Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- 355 AM EDT Tue Oct 16 2018 ...LOW WATER ADVISORY IS CANCELLED... The National Weather Service in Cleveland has cancelled the Low Water Advisory. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Oct 14, 3:15 PM EDT, 20 minutes earlier.
Area forecast discussion, Oct 14, 3:15 PM EDT, 20 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
315 PM EDT Sun Oct 14 2018
.SYNOPSIS...
Low pressure will move northeast from the Ohio valley into the
lower Great Lakes tonight, ahead of a cold front quickly moving
east through the area. High pressure will build east across the
region Monday night through Tuesday. Another cold front will
move across the region Tuesday night into Wednesday with high
pressure returning to the area Wednesday through Thursday.
&&
.NEAR TERM /THROUGH MONDAY NIGHT/...
Forecast remains fairly similar to previous iteration, as rain
showers are still expected to develop and lift northeast through
the area late tonight as weak low pressure moves towards the
area. Highest pops are along/east of I-71, where best moisture
return/isentropic ascent is expected as a quasi warm front lifts
through this area. Have generally kept pops here in the likely
range, with chance elsewhere through the overnight. There may be
a lull in precip activity across the western/central part of the
area late tonight, however pops increase again towards morning
as a cold front quickly moves east across the area. Likely pops
will persist east through the morning hours, with pops quickly
diminishing from west to east after 18Z, aside from lake effect
rain showers across the primary snow belt where likely/chance
pops linger into the the evening. High pressure will work east
into the area Monday night, with clearing skies outside of some
lingering lake clouds across the snow belt. It looks like a
fairly decent chance of widespread frost and potential freeze
conditions, especially along/south of a Toledo to Canton line.
Right now, forecast lows are currently around 33 for these
areas, and will hold off on any freeze/frost headlines to let
the next shift take a look at the latest temperature/cloud cover
data.
&&
.SHORT TERM /TUESDAY THROUGH THURSDAY/...
Lots going on in the short term period beginning Tuesday.
Tuesday morning models point to leftover moisture across the
lake effect region with flow off the lake and 850mb temps -5 to
-6c. Held off on any precip given the building high but did put
morning clouds in the region. Elsewhere expecting mostly clear
skies and a frosty start to the day. Tuesday evening a cold
front will approach the area from the nnw. Brought in chance
pops overnight most places although the best chance will be the
northeast lakeshore and snow belt locations again, mainly after
midnight as instability to the lake grows to moderate. Temps at
850mb continue to drop to around -5c by Wednesday afternoon.
Expect lake effect showers to continue into afternoon. Wednesday
evening building high pressure and decreasing moisture levels
suggest precip should be decreasing. Will have chance pops in
the evening dropping to slight chance after midnight as the rest
of the area clears and turns frosty again. Thursday expect a
sunny day will at least some leftover clouds far northeast off
the lake. Highs Tuesday mostly lower 50s. Highs wednesday and
Thursday mid 40s northeast to lower 50s southwest.
&&
.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
Little change in the long term forecast. Below normal temperatures
will prevail through the period as a large upper level trough
lingers over the Great Lakes. At the surface, the large surface
high over the Lower Great Lakes, will move off the Mid Atlantic
Coast Friday, allowing next system to move through this weekend.
Model timing in a little better agreement. Both models now move the
cold front through Friday night into Saturday morning. lake effect
likely to kick in Saturday night across snowbelt as 850mb temps
plunge to -7c. Could see a rain snow mix overnight. Sunday still in
doubt. The ECMWF has high pressure building in on Sunday while the
GFS has another short wave swinging across the Lake. For now will
go with continuity and continue with the ECMWF solution.
&&
.AVIATION /18Z Sunday THROUGH Friday/...
MVFR/IFR ceilings will move into the area towards/after 06Z
tonight as low pressure moves northeast into the area. Rain
showers will also be possible after 06Z through the rest of the
period, with the best chances along/east of a KMFD/KCLE line. A
cold front will move through the area after 12Z tomorrow, with
improving ceilings/dry conditions working eastward through the
area at the end/just after the period. Light southerly winds
will increase out of the west behind the front late in the
period.
OUTLOOK...Non-VFR possible Monday into Monday night.
&&
.MARINE...
Will issue a small craft advisory for Monday and run it through the
remainder of the period. It will need to be extended through mid
week. Weak low pressure moves north of the region overnight dragging
a cold front west to east across the lake. Winds will increase
rapidly Monday morning behind the front as the low deepens and
building high pressure through the Central Plains and lower Ohio
Valley increase the pressure gradient. Wind speeds should get to 20
to 25 knots or so from the wnw with higher gusts. Another low moves
east across Ontario Tuesday reinforcing the pressure gradient
keeping winds and waves elevated through Wednesday. Initially winds
will be from the southwest Tuesday and then turn northwest Wednesday
behind a cold front. Thursday the high will be centered across the
Ohio Valley. Friday the pressure gradient increases again as the
high moves to our southeast and another low tracks east across
Ontario. Expect winds to be primarily from the southwest in the mid
20 knot range. No gales expected but small craft advisory conditions
will dominate.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from 9 AM Monday to 8 PM EDT Tuesday for
LEZ144>149.
&&
SYNOPSIS...Greenawalt
NEAR TERM...Greenawalt
SHORT TERM...TK
LONG TERM...DJB
AVIATION...Greenawalt
MARINE...TKHazardous weather outlook, Oct 14, 4:39 AM EDT, 10 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 439 AM EDT Sun Oct 14 2018 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-150845- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 439 AM EDT Sun Oct 14 2018 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There will be several nights this week with the potential of frost across the area. Monday night may have the best potential. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-150845- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 439 AM EDT Sun Oct 14 2018 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Small Craft Advisories in Ohio, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.